# SDR CALA2017112104174

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 60,518 hours, 21,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880012
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW FRAME UPPER OTBD CORNER SHOWS EVIDENCE OF A CRACK,  EXTENDING TO THE R2 WINDOW.  REPAIRED THE WINDOW FRAME IAW EC/RA5311-01887.
